Nonlinear Diffusion of Biological Systems

V. V. Lasukov, T. V. Lasukova

Research output: Contribution to journalArticlepeer-review


It is shown that a nonlinear differential equation of diffusion type can be used to describe spatial mosaic structures of biological systems.

Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalRussian Physics Journal
Issue number1
Publication statusPublished - 1 Jan 2014


  • Burgers' nonlinear diffusion
  • microorganisms

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Nonlinear Diffusion of Biological Systems'. Together they form a unique fingerprint.

Cite this